# SDR SWAA2014123035350

- Difficulty date: December 22, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 72,218 hours, 60,352 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 6546452
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 GND SPOILER OTBD HINGE BROKEN.  R & R SPOILER ASSEMBLY IAW MM.
